MAUDE Adverse Event Report: ARKRAY, INC. RELION PRIME BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE TEST SYSTEM

ARKRAY, INC. RELION PRIME BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE TEST SYSTEM
Model Number 701102
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history records were reviewed and no anomalies were detected.Meter involved in incident and retain strips were returned and evaluated and performed to specification.No failure detected.
 
Event or Problem Description
Caller reporting high blood glucose readings.Caller did not want to troubleshoot and was highly upset.Stated meter has been reading 400 and the accu-chek is reading 120-135.Stated that our meter is crap and that it will kill people.Got upset with me when verifying address and serial number and didn't want to do it.Controls not used.Sent return label for customer to return meter.

Brand Name
RELION PRIME BLOOD GLUCOSE SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
ARKRAY, INC.
57 nishiaketa-cho
higashi-kujo, minami-ku
kyoto 601-8045,
JA 
MDR Report Key6380197
Report Number1832816-2017-00001
Device Sequence Number16281633
Product Code NBW
UDI-Device Identifier00605388022929
UDI-Public00605388022929
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K091102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/05/2018
Device Model Number701102
Device Catalogue Number701102
Device Lot Number071416B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2017
Initial Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1